American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3044) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Douglas M. Campbell. Majorization-subordination theorems for locally univalent functions. Bull. Amer. Math. Soc. 78 (1972) 535-538. MR 0299769.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Robertson. Quasi-subordination and coefficient conjectures. Bull. Amer. Math. Soc. 76 (1970) 1-9. MR 0251210.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1